Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking HGH somatropin to increase sperm count. Have injected along with vitamin B12. Should I be worried?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
i have been taking hgh somatropin to up my sperm count to increase my chance to get my wife pregnant . i injected into pinch fatt on my belly and this time noticed blood on the needle after i injected, i pulled back but obviously hit a bloodvessel as i felt hot right away and light headed. i mix my hgh in vitamin b12... should i be worried as i am a little
Posted Sat, 7 Dec 2013 in Medicines and Side Effects
Answered by Dr. Kulsoom Qureshi 1 hour later
Brief Answer: You should seek medical help Detailed Answer: Hi XXXXX, Thanks for sharing your concerns with us. As you know, injecting Somatropin intravenous is not a standard route & it may make the whole dose available in your blood at once along with many complications like infection & air embolism ( No separate complications for B-12). So, it was a complication & your body reacted by making you light headed. So, better consult a physician (preferably the prescriber)in person & get yourself evaluated for any instability of your systems. If you are using it without medical supervision, then you are risking your health. In addition, let me warn you that, this is not a recommended & proven therapy to increase the sperm count. Nowadays, there are many assisted reproduction techniques available, which can help with your subfertility. Just go to a good fertility specialist with your wife & follow the standard, recommended treatment options. Hope I have addressed your concerns properly. Best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor